# SDR AALA20110326LAX01

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 31,611 hours, 5,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW REPORTS "WHEN ARMING EMERGENCY LIGHTS, LIGHTS WILL COME ON, ALSO EMERGENCY LIGHTS MESSAGE ON EICAS.  FOUND EXIT LIGHT ASSEMBLY ABOVE COCKPIT DOOR NOT SECURED.  RESET LIGHT ASSEMBLY AND SECURED, OPS CHECK NORMAL.
